# SDR SWIA200920942

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft time: 21,609 hours, 16,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PICCOLO TUBE BRACKET CRACKED.  REPLACED PER AMM.
